# SDR HEEA0013256

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3892R
- Make and model: Bell 206L-1
- Aircraft serial: 45594
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer Assy
- Part number: 206023119151
- Condition: Separated
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB ASSY DOUBLER IS SEPARATED NEAR LEADING EDGE.
